MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/7/2025, a sales representative reported via phone that an ar-1288qis-90 quadlink implant system, 9mm, had an issue.During an acl reconstruction procedure on (b)(6) 2025, when the product was opened, the tightrope came out faulty out of the box.Upon cinching it down inside the patient, the suture would not tension.The suture was cut, everything was removed from the patient, and no parts of the implant system broke inside the patient.Another ar-1588rtt2 fibertag tightrope ii implant with lot number: 15200468 was used to complete the procedure successfully with no harm to the patient.All parts from the implant system were discarded, but a picture was taken.There was a case delay of 30-40 minutes, and additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, h11.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-1288qis-90, with batch number 15350084, revealed that the suture system was bunched/damaged.Therefore, arthrex was able to deduce a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.However, the allegation that this happened out of the box cannot be confirmed as the device was used in the field.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21433345
Report Number1220246-2025-00590
Device Sequence Number4337273
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public(01)00888867344747(11)241119(17)280831(10)15350084
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15350084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown